| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse/administrator reported that following an intraocular lens (iol) implant procedure, the patient had experienced symptomatic glare and halos while driving at night.The iol was exchanged for a different manufacturer¿s lens approximately 3 months following the initial implant procedure.Additional information was requested and received stated that there was no patient harm and patient was not hospitalized.Symptoms were resolved and the prognosis is good.There are two medical device reports associated with the patient.This report is for patient's left eye.